MathSciNet Relay Station
MathSciNet bibliographic data
MR1843459 13B22
Fontana, Marco; Loper, K. Alan A Krull-type theorem for the semistar integral closure of an integral domain. Commutative algebra. Arab. J. Sci. Eng. Sect. C Theme Issues 26 (2001), no. 1, 89–95.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement